# SDR 07FDEA02541

- Difficulty date: July 20, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163586
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OB FLAP, TRAILING EDGE DAMAGED ON AFT FLAP.  REMOVED DAMAGE AND PREPPED FOR REPAIR REF SRM 51-40-20 PARA 7 BONDED ON REPAIR DOUBLER REF SRM 51-40-20 PARA 14, 15, 19, 20, 21, 22.  PRIMED AND PAINTED REF M/M 51-20-151-7.
